Skip to Content

Taking prem pro for sx of menopause; having pain and itching of breasts. will this go away?

Responses (1)

sara12345 16 Dec 2012

When my estrogen has been too high, I have had pain in my breasts, but not itching, but that was just my reaction. You should talk to the doctor who prescribed it to you. Call his office and ask his nurse who will get back to you if the nurse cannot answer.

What did you mean by sx? Also I would try another kind of estrogen as the prempro was found to cause cardiovascular problems. So the studies were stopped for women taking it, but not with other types of estrogen. Especially if you start estrogen at earlier ages, the studies are showing less cardiovascular risk and the latest study showed less breast cancer as well. I'm still taking estrogen because I really need it. Get back to me with what you find out. But I would really get off the Prempro unless it's for a very short amount of time.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions